Electron. J. Differential Equations, Vol. 2019 (2019), No. 98, pp. 1-15.

Growth of solutions of complex differential equations in a sector of the unit disc

Benharrat Belaidi

In this article, we study the growth of solutions of homogeneous linear complex differential equation by using the concept of lower [p,q]-order and lower [p,q]-type in a sector of the unit disc instead of the whole unit disc, and we obtain similar results as in the case of the unit disc.

Submitted April 14, 2019. Published August 5, 2019.
Math Subject Classifications: 34M10, 30D35.
Key Words: Complex differential equation; analytic function, [p,q]-order; lower [p,q]-type; sector.

Show me the PDF file (329 KB), TEX file for this article.

Benharrat Belaïdi
Department of Mathematics
Laboratory of Pure and Applied Mathematics
University of Mostaganem (UMAB), B. P. 227
Mostaganem, Algeria
email: benharrat.belaidi@univ-mosta.dz

Return to the EJDE web page